# SDR A6WA2019091846874

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 37,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BULKHEAD RBL 18 POST OUTBD SIDE HAS A CRACK INDICATION ON THE LOWER RADIUS. REPLACED.
